use only as directed
TYLENOL® relief for your cold and sinus symptoms
Effective relief of your cold and sinus symptoms, including nasal congestion, sinus pain and pressure, fever, and headache so that you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS®
Trust the relief of TYLENOL® Cold & Sinus to relieve your cold and sinus symptoms. TYLENOL® Cold & Sinus is offered in a convenient Day/Night pack for relief around the clock.
For effective relief of:
- Nasal Congestion
- Sinus Pain & Pressure
- Headache & Fever
- Runny Nose & Sneezing (Nighttime Only)
- For temporary relief of: sinus pain, sinus headache, fever, sinus congestion, sinus pressure, runny nose and sneezing (nighttime only) due to common cold or flu.
- Do not take more than directed (see liver warnings).
Adult Use Only (12 years and older):
- Take 1-2 Daytime OR Nighttime caplets every 4-6 hours as needed
- Do not exceed a combined total of any 8 Daytime OR Nighttime caplets in 24 hours.
Medicinal ingredients Purpose
DAYTIME Caplets (each Green caplet contains)
Acetaminophen (extra strength) 500 mg ....... Pain reliever, fever reducer
Pseudoephedrine Hydrochloride 30 mg …... Nasal Decongestant
NIGHTTIME Caplets (each White caplet contains)
Acetaminophen (extra strength) 500 mg ...... Pain reliever, fever reducer
Pseudoephedrine Hydrochloride 30 mg ...... Nasal Decongestant
Chlorpheniramine Maleate 2 mg …..... Antihistamine
Daytime: Carnauba wax, cellulose, corn starch, D&C yellow no. 10, FD&C blue no. 1, FD&C yellow no. 6, hypromellose, magnesium stearate, microcrystalline cellulose, sodium starch glycolate, triacetin.
Nighttime: Carnauba wax, cellulose, corn starch, hypromellose, magnesium stearate, microcrystalline cellulose, sodium starch glycolate.
Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen
- while drinking 3 or more alcoholic drinks every day.
Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- stomach pain
- unusual tiredness
- loss of appetite.
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
If any of these symptoms occur, stop use and seek medical help right away.
Do not use
- with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist
- if allergic to any of the ingredients.
- with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug
Ask a doctor or pharmacist before use if you
- are on other medications including the blood thinning drug warfarin, sedatives or tranquilizers
- have heart or thyroid disease
- high blood pressure
- kidney or liver disease
- difficulty urinating due to an enlarged prostate
- are elderly, pregnant or breastfeeding
- have difficulty breathing or other chronic lung conditions
When using this product (Nighttime caplets only)
- drowsiness or excitability may occur (especially in children)
- alcohol, sedatives, and tranquilizers may increase drowsiness
- do not drive or engage in activities requiring alertness
- avoid alcohol.
Stop use and ask a doctor if
- symptoms last for more than 5 days
- fever lasts for more than 3 days
- nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen
- are accompanied by a high fever (>38°C), or the production of thick, yellow/green phlegm.
KEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. Use only on the advice of a doctor.
In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.
- Read the complete label before use and follow all directions
- Do not use if carton is open or if blister unit is broken
- Store as 15 to 30°C. Protect from moisture